# SDR SIMA20140529004

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,900 hours, 17,937 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MSG POSTED IN FLIGHT.  FOLLOWED FIM MANUAL INTRO & PERFORMED OPERATIONAL TEST OF THE FEDEX SYS IAW CRJ 700 AMM CHAPT 26-10-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
